Includes Expert Content
Lamictal Rash
avatar
An_249976 posted:
I stopped taking lamictal 3 days ago because I started getting a slight rash and was having severe anxiety/panic attacks. Since stopping the medication, my anxiety levels are down, but the rash seems to be getting word and spreading. It's bumpy and itchy, but hurts to scratch. It burns and feels better when I lay an ice pack on it. I don't have insurance or money for an er. How risky is it to wait? Will this go away?? It's all over my chest and seems to be spreading to my shoulders. Will Benedryl help?
Reply
 
avatar
margaroo responded:
This needs immediate attention. Please call your pdoc.
Of all the things I've lost, I miss my mind the most.
 
avatar
margaroo replied to margaroo's response:
Dr G, Please respond to this question.
Thanks.
Of all the things I've lost, I miss my mind the most.
 
avatar
Joseph F Goldberg, MD replied to margaroo's response:
Dear An, I agree with margaroo, a doctor needs to evaluate your rash ASAP. Not something anybody could assess without seeing you. Dr. G.